RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1970, Volume 15, Issue 3, Pages 558–561 (Mi tvp1868)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On a game of Borel

A. I. Sobolev

Leningrad

Abstract: A two-person game with pure strategies of players
\begin{gather*} X=(x_1,x_2,x_3),\quad x_i\ge0,\quad x_1+x_2+x_3=1;
Y=(y_1,y_2,y_3),\quad y_i\ge0,\quad y_1+y_2+y_3=1, \end{gather*}
and the payoff $H(X,Y)=\operatorname{sign}(y_1-x_1)(y_2-x_2)(y_3-x_3)$ is studied. A class of solutions of this game is given.

Full text: PDF file (225 kB)

English version:
Theory of Probability and its Applications, 1970, 15:3, 540–544

Bibliographic databases:

Received: 10.04.1968

Citation: A. I. Sobolev, “On a game of Borel”, Teor. Veroyatnost. i Primenen., 15:3 (1970), 558–561; Theory Probab. Appl., 15:3 (1970), 540–544

Citation in format AMSBIB
\Bibitem{Sob70}
\by A.~I.~Sobolev
\paper On a~game of Borel
\jour Teor. Veroyatnost. i Primenen.
\yr 1970
\vol 15
\issue 3
\pages 558--561
\mathnet{http://mi.mathnet.ru/tvp1868}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=278749}
\zmath{https://zbmath.org/?q=an:0205.49001}
\transl
\jour Theory Probab. Appl.
\yr 1970
\vol 15
\issue 3
\pages 540--544
\crossref{https://doi.org/10.1137/1115061}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1868
  • http://mi.mathnet.ru/eng/tvp/v15/i3/p558

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Vorob'ev, “The present state of the theory of games”, Russian Math. Surveys, 25:2 (1970), 77–136  mathnet  crossref  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:116
    Full text:52
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020